# SDR AALA201804169021

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 15,350 hours, 3,097 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK,  WITH BRAKES SET, AIRCRAFT STARTED TO DRIFT FORWARD, HAD TO MANUALLY STOP AIRCRAFT AND RECYCLE PARKING BRAKE. GROUND CREW CONFIRMED AMBER LIGHT ON NOSE GEAR.  OPERATIONALLY CHECKED PARKING BRAKE SYSTEM IAW AMM 32-45-00-710-001-A. ALL SYSTEMS CHECKED NORMAL.
